# SDR IPXA2015012385411

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL 3 "AIR MANF 2 FAIL" AIR SYNOPTIC DISPLAYED RED LINE FROM ENG 2 TO PACK 2 FOLLOWED QRH WITH NR 2 ENG AT IDLE THE SYNOPTIC LINE TURNED AMBER, PACK 2 OFF DISPLAYED AND REMAINED OFF.  DIVERTED, EMERGENCY DECLARED.  FAULT REVIEW, UPPER TAIL POD B SHORT. R & R THE SENSORS  AND FMC.  ENGINE POWER RUN PERFORMED. SYSTEM WORKS NORMAL. D1-122 OFF, PN 356325-4-255, SN UNK D1-126, PN OFF 35551-4-310, S/N UNK.
